hello. ive been taking penicillin for strep throat, but I also have been taken aleve for my back. ive been going to the chiropractor for a few weeks now he is straightening out my back so needless to say I have pain in my back so that's why ive been taking aleve. but ive been feeling sick to my stomach and cramps. should I still take both or if not I don't know which one to stop taking i read about them both and they both could be causing this. ive been taking aleve longer then I have the penicillin and the syptoms started when I took the antibiotic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2014 • 2 answers
Posted 11 Feb 2016 • 2 answers
Penicillin G Benzathine - I received a double dose (1 each arm) of penicillin G IM for strep throat?
Posted 1 Mar 2016 • 0 answers
Posted 7 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 20 Dec 2016 • 1 answer